# SDR 98ZZZX2646

- Difficulty date: June 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N74ME
- Make and model: Beech 65-80
- Aircraft serial: LD6
- System (JASC): 3240 · Landing Gear Brake System
- Part: Hose
- Condition: Failed
- Location: Rt Brake Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH CAPTAIN'S AND COPILOT'S RT BRAKE PEDAL - ACTION EITHER MUSHY OR NON-EXISTANT.  AFTER EXTENSIVE TROUBLESHOOTING '3 DAYS' OF PURE FRUSTRATION, THE PROBLEM WAS LOCATED IN THE FLEXIBLE HOSE BETWEEN GEAR LEG AND BRAKE ASSY.  WHEN RT BRAKE WAS APPLIED, SUFFICIENT PRESSURE WOULD PARTIALLY OPERATE CALIPERS.  THEN FLEX HOSE WOULD SWELL DROPPING THE BRAKE PRESSURE.  HOSE REPLACED.  OPS CHECK NORMAL.
